EconPapers    
Economics at your fingertips  
 

Cycles to compute the full set of many-to-many stable matchings

Agustín Bonifacio (), Noelia Juarez, Pablo Neme () and Jorge Oviedo ()

Mathematical Social Sciences, 2022, vol. 117, issue C, 20-29

Abstract: In a many-to-many matching model in which agents’ preferences satisfy substitutability and the law of aggregate demand, we present an algorithm to compute the full set of stable matchings. This algorithm relies on the idea of “cycles in preferences” and generalizes the algorithm presented in Roth and Sotomayor (1990) for the one-to-one model.

Keywords: Stable matchings; Cyclic matching; Substitutable preferences (search for similar items in EconPapers)
Date: 2022
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489622000154
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Cycles to compute the full set of many-to-many stable matchings (2022) Downloads
Working Paper: Cycles to Compute the Full Set of Many-to-many Stable Matchings (2021) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:117:y:2022:i:c:p:20-29

DOI: 10.1016/j.mathsocsci.2022.03.001

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2022-08-10
Handle: RePEc:eee:matsoc:v:117:y:2022:i:c:p:20-29